# SDR QMLA2012040212041

- Difficulty date: April 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N123LN
- Make and model: Snias AS350B2
- Aircraft serial: 4115
- Aircraft time: 1,713 hours, 5,893 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,569 hours
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 1269000
- Part serial: 2872
- Condition: Intermittent
- Location: Fuel System
- Part time: 1,713 hours, 5,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FUEL FILTER CAUTION LIGHT ILLUMINATED,  CONTINUED FROM CRUISE THROUGH PRECAUTIONARY LANDING WITH NO DECREASE OF FUEL PRESSURE INDICATED BELOW .4 BAR ON THE COCKPIT GUAGE.
